# SDR DALA2025122909453

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 58,081 hours, 42,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 FUME EVENT ON DESCENT.   ACM WAS FOUND SEIZED, REPLACED RT ACM AND BOTH COALESCER BAG ASSY. (8047459)
